OpenAlex Citation Counts

OpenAlex Citations Logo

OpenAlex is a bibliographic catalogue of scientific papers, authors and institutions accessible in open access mode, named after the Library of Alexandria. It's citation coverage is excellent and I hope you will find utility in this listing of citing articles!

If you click the article title, you'll navigate to the article, as listed in CrossRef. If you click the Open Access links, you'll navigate to the "best Open Access location". Clicking the citation count will open this listing for that article. Lastly at the bottom of the page, you'll find basic pagination options.

Requested Article:

Second Hankel Determinant of Logarithmic Coefficients of Convex and Starlike Functions of Order Alpha
Bogumiła Kowalczyk, Adam Lecko
Bulletin of the Malaysian Mathematical Sciences Society (2021) Vol. 45, Iss. 2, pp. 727-740
Open Access | Times Cited: 46

Showing 1-25 of 46 citing articles:

Second Hankel determinant of logarithmic coefficients of inverse functions in certain classes of univalent functions
Sanju Mandal, Molla Basir Ahamed
Lithuanian Mathematical Journal (2024) Vol. 64, Iss. 1, pp. 67-79
Closed Access | Times Cited: 6

Coefficient Bounds for Alpha-Convex Functions Involving the Linear q-Derivative Operator Connected with the Cardioid Domain
Sudhansu Palei, Madan Mohan Soren, Luminiţa-Ioana Cotîrlǎ
Fractal and Fractional (2025) Vol. 9, Iss. 3, pp. 172-172
Open Access

Sharp Bounds of Hankel Determinant for the Inverse Functions on a Subclass of Bounded Turning Functions
Lei Shi, Muhammad Arif, Muhammad Abbas, et al.
Mediterranean Journal of Mathematics (2023) Vol. 20, Iss. 3
Closed Access | Times Cited: 14

SECOND HANKEL DETERMINANT FOR LOGARITHMIC INVERSE COEFFICIENTS OF CONVEX AND STARLIKE FUNCTIONS
Vasudevarao Allu, Amal Shaji
Bulletin of the Australian Mathematical Society (2024), pp. 1-12
Open Access | Times Cited: 4

Sharp bounds on Hankel determinants of bounded turning functions involving the hyperbolic tangent function
Zhi-Gang Wang, H. M. Srivastava, Muhammad Arif, et al.
Applicable Analysis and Discrete Mathematics (2024), Iss. 00, pp. 13-13
Open Access | Times Cited: 4

Results on Second-Order Hankel Determinants for Convex Functions with Symmetric Points
Khalil Ullah, Isra Al-Shbeil, Muhammad Imran Faisal, et al.
Symmetry (2023) Vol. 15, Iss. 4, pp. 939-939
Open Access | Times Cited: 11

Sharp Bounds of Hankel Determinant on Logarithmic Coefficients for Functions Starlike with Exponential Function
Lei Shi, Muhammad Arif, Javed Iqbal, et al.
Fractal and Fractional (2022) Vol. 6, Iss. 11, pp. 645-645
Open Access | Times Cited: 17

Problems Concerning Coefficients of Symmetric Starlike Functions Connected with the Sigmoid Function
Muhammad Imran Faisal, Isra Al-Shbeil, Muhammad Abbas, et al.
Symmetry (2023) Vol. 15, Iss. 7, pp. 1292-1292
Open Access | Times Cited: 9

Second Hankel determinant of the logarithmic coefficients for a subclass of univalent functions
H. M. Srivastava, Sevtap Sümer Eker, Bilal Şeker, et al.
Miskolc mathematical notes/Mathematical notes (2024) Vol. 25, Iss. 1, pp. 479-479
Open Access | Times Cited: 3

Sharp Bounds of Hankel Determinant on Logarithmic Coefficients for Functions of Bounded Turning Associated with Petal-Shaped Domain
Lei Shi, Muhammad Arif, Ayesha Rafiq, et al.
Mathematics (2022) Vol. 10, Iss. 11, pp. 1939-1939
Open Access | Times Cited: 14

Sharp bounds of logarithmic coefficient problems for functions with respect to symmetric points
Nafya Hameed Mohammed
Matematychni Studii (2023) Vol. 59, Iss. 1, pp. 68-75
Open Access | Times Cited: 7

The Second Hankel Determinant of Logarithmic Coefficients for Strongly Ozaki Close-to-Convex Functions
Sevtap Sümer Eker, Adam Lecko, B. Çekiç, et al.
Bulletin of the Malaysian Mathematical Sciences Society (2023) Vol. 46, Iss. 6
Closed Access | Times Cited: 7

The second Hankel determinant for logarithmic coefficients of inverse functions of bounded turning of a given order
Adam Lecko, Barbara Śmiarowska
Boletín de la Sociedad Matemática Mexicana (2024) Vol. 30, Iss. 2
Open Access | Times Cited: 2

Sharp Bounds for the Second Hankel Determinant of Logarithmic Coefficients for Strongly Starlike and Strongly Convex Functions
Sevtap Sümer Eker, Bilal Şeker, B. Çekiç, et al.
Axioms (2022) Vol. 11, Iss. 8, pp. 369-369
Open Access | Times Cited: 11

Estimation of the Second-Order Hankel Determinant of Logarithmic Coefficients for Two Subclasses of Starlike Functions
Pongsakorn Sunthrayuth, Ibtisam Aldawish, Muhammad Arif, et al.
Symmetry (2022) Vol. 14, Iss. 10, pp. 2039-2039
Open Access | Times Cited: 11

Inverse logarithmic coefficient bounds for starlike functions subordinated to the exponential functions
Lei Shi, Muhammad Abbas, Mohsan Raza, et al.
Journal of Inequalities and Applications (2024) Vol. 2024, Iss. 1
Open Access | Times Cited: 1

Hankel and Toeplitz Determinants of Logarithmic Coefficients of Inverse Functions for Certain Classes of Univalent Functions
Sanju Mandal, Partha Pratim Roy, Molla Basir Ahamed
Deleted Journal (2024)
Closed Access | Times Cited: 1

Sharp Coefficient Bounds for a Class of Symmetric Starlike Functions Involving the Balloon Shape Domain
Bilal Khan, Jianhua Gong, Muhammad Ghaffar Khan, et al.
Heliyon (2024) Vol. 10, Iss. 19, pp. e38838-e38838
Open Access | Times Cited: 1

Sharp Second-Order Hankel Determinants Bounds for Alpha-Convex Functions Connected with Modified Sigmoid Functions
Muhammad Abbas, Reem K. Alhefthi, Daniele Ritelli, et al.
Axioms (2024) Vol. 13, Iss. 12, pp. 844-844
Open Access | Times Cited: 1

The Sharp Upper Bounds of the Hankel Determinant on Logarithmic Coefficients for Certain Analytic Functions Connected with Eight-Shaped Domains
Pongsakorn Sunthrayuth, Naveed Iqbal, Muhammad Naeem, et al.
Journal of Function Spaces (2022) Vol. 2022, pp. 1-12
Open Access | Times Cited: 7

Logarithmic Coefficients Inequality for the Family of Functions Convex in One Direction
Ebrahim Analouei Adegani, Ahmad Motamednezhad, Mostafa Jafari, et al.
Mathematics (2023) Vol. 11, Iss. 9, pp. 2140-2140
Open Access | Times Cited: 4

Hankel Determinant Containing Logarithmic Coefficients for Bounded Turning Functions Connected to a Three-Leaf-Shaped Domain
Lei Shi, Muhammad Arif, Mohsan Raza, et al.
Mathematics (2022) Vol. 10, Iss. 16, pp. 2924-2924
Open Access | Times Cited: 7

Study of second-order Hankel determinant for starlike functions with respect to symmetric points
Siraj Osman Omer, Muhammad Aamir, Muhammad Bilal, et al.
VFAST Transactions on Mathematics (2023) Vol. 11, Iss. 1, pp. 52-66
Closed Access | Times Cited: 3

Sharp Coefficient Problems of Functions with Bounded Turnings Subordinated by Sigmoid Function
Muhammad Arif, Safa Marwa, Qin Xin, et al.
Mathematics (2022) Vol. 10, Iss. 20, pp. 3862-3862
Open Access | Times Cited: 5

Hankel Determinant of Logarithmic Coefficients for Tilted Starlike Functions With Respect to Conjugate Points
Daud Mohamad, Nur Hazwani Aqilah Abdul Wahid
International Journal of Analysis and Applications (2023) Vol. 21, pp. 10-10
Open Access | Times Cited: 2

Page 1 - Next Page

Scroll to top